zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On a problem of G. Isac and Th. M. Rassias concerning the stability of mappings. (English) Zbl 0993.47002
Let $\psi: \bbfR_+\to \bbfR_+$ be a mapping. Let $E_1$, $E_2$ be normed spaces. A mapping $f: E_1\to E_2$ is said to be $\psi$-additive if there is a $\theta> 0$ such that $$\|f(x+ y)- f(x)- f(y)\|\le\theta(\psi\|x\|+\psi\|y\|)$$ for all $x,y\in E_1$. There are given: an answer to a problem of G. Isac and Th. M. Rassias concerning Hyers-Ulam-Rassias stability of linear mappings and a new characterization of $\psi$-additive mappings.

MSC:
47A05General theory of linear operators
47A30Operator norms and inequalities
WorldCat.org
Full Text: DOI
References:
[1] Badea, C.: On the Hyers--Ulam stability of mappings: the direct method. Stability of mappings of Hyers--Ulam type, 7-13 (1994) · Zbl 0845.39011
[2] Gajda, Z.: On stability of additive mappings. Internat. J. Math. math. Sci. 14, 431-434 (1991) · Zbl 0739.39013
[3] Ger, R.: The singular case in the stability behaviour of linear mappings. Grazer math. Ber. 316 (1992) · Zbl 0796.39012
[4] Găvruţa, P.: A generalization of the Hyers--Ulam--rassias stability of approximately additive mappings. J. math. Anal. appl. 184, 431-436 (1994) · Zbl 0818.46043
[5] Găvruţa, P.: On the Hyers--Ulam--rassias stability of mappings. Recent progress in inequalities, 465-469 (1998) · Zbl 0897.39008
[6] Găvruţa, P.; Hossu, M.; Popescu, D.; Căprău, C.: On the stability of mappings and an answer to a problem of th. M. rassias. Ann. math. Blaise Pascal 2, 55-60 (1995) · Zbl 0853.46036
[7] Găvruţa, P.; Cădariu, L.: Inequalities for approximately additive mappings. Bul. ştiint. Univ. politehn. Timişoara 43, 24-30 (1998) · Zbl 0974.39019
[8] Gilanyi, A.: On the stability of monomial functional equations. Publ. math. Debrecen 56, 201-212 (2000)
[9] Hyers, D. H.: On the stability of linear functional equations. Proc. natl. Acad. sci. USA 27, 222-224 (1941) · Zbl 0061.26403
[10] Hyers, D. H.; Isac, G.; Rassias, Th.M.: Stability functional equations in several variables. (1998) · Zbl 0907.39025
[11] Isac, G.; Rassias, Th.M.: On the Hyers--Ulam stability of ${\psi}$-additive mappings. J. approx. Theory 72, 131-137 (1993) · Zbl 0770.41018
[12] Isac, G.; Rassias, Th.M.: Functional inequalities for approximately additive mappings. Stability of mappings of Hyers--Ulam type, 117-125 (1994) · Zbl 0844.39015
[13] Johnson, B. E.: Approximative multiplicative maps between Banach algebras. J. London math. Soc. 37, 294-316 (1998) · Zbl 0652.46031
[14] Jun, K. W.; Shin, D. S.; Kim, B. D.: On the Hyers--Ulam--rassias stability of the pexider equation. J. math. Anal. appl. 239, 20-29 (1999) · Zbl 0940.39021
[15] Jung, S. M.: On the Hyers--Ulam--rassias stability of approximately additive mappings. J. math. Anal. appl. 204, 221-226 (1996) · Zbl 0888.46018
[16] Jung, S. M.; Sahoo, P. K.: On the Hyers--Ulam--rassias stability of an equation of davison. J. math. Anal. appl. 238, 297-304 (1999) · Zbl 0933.39052
[17] Lee, Y. H.; Jun, K. W.: On the stability of approximately additive mappings. Proc. amer. Math. soc. 128, 1361-1369 (2000) · Zbl 0961.47039
[18] Maligranda, L.: Why hölder’s inequality should be called roger’s inequality. Math. inequalities appl. 1, 69-83 (1998) · Zbl 0889.26001
[19] Rassias, Th.M.: On the stability of linear mappings in Banach spaces. Proc. amer. Math. soc. 72, 297-300 (1978) · Zbl 0398.47040
[20] Rassias, Th.M.: Remark and problem, report of the 31st internat. Symp. on functional equations. Aequationes math. 47, 313 (1994)
[21] Rassias, Th.M.; Šemrl, P.: On the behaviour of mappings which does not satisfy Hyers--Ulam stability. Proc. amer. Math. soc. 114, 989-993 (1992) · Zbl 0761.47004
[22] Ulam, S. M.: Chap. VI. (1960)